Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in upper hip. Taken pain killer. Gets worse after sex. What should be done?

for last 4 months i have pain at the upper portion of my hip its like pricking pain.when i stand.i have taken all pain killer but not helping gets more after having sex looks like muscle strain but why not going if its muscle pain wih pain killer.could u tell me what shall i do.its in the place where we have dig on our waist
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Dear ravi

get the x ray done for your both hip and consult orthopaedician as you need to get examine by experienced doctor

Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor